# SDR 2006UALA02413

- Difficulty date: December 24, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 42,574 hours, 8,003 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL PROX LIGHT AT SEAT 3F IS BROKEN.  REPLACED LIGHT ASSY. OPS CHECK GOOD.
